The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 2.

Bennett, G. K.; Grannell, M. J. and Griggs, T. S. (2004). Non-orientable biembeddings of Steiner triple systems of order 15. Acta Mathematica Universitatis Comenianae, 73(1) pp. 101–106.

Bennett, G.K.; Grannell, M.J. and Griggs, T.S. (2006). Orientable self-embeddings of Steiner triple systems of order 15. Acta Mathematica Universitatis Comenianae, 75(2) pp. 163–172.

This list was generated on Wed Dec 17 22:25:30 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk